Alert archive / Missouri / River Flood Warnings in 2010

River Flood Warning 178, NWS St. Louis, MO

June 9, 2010Monroe County, Missouri

NWS St. Louis, MO issued this river flood warning at Jun 9, 2010, 9:31 AM CDT for Monroe County, Missouri. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Jun 9, 2010, 9:31 AM CDT (14:31 UTC)
Expired
Jun 10, 2010, 9:46 AM CDT
In force
24 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

County Monroe County, MO

The radar

The St Louis radar (KLSX), 144 km from the middle of the area, began a volume at 14:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Middle Fork Salt River near Holliday (PMZM7). The gauge peaked at 18.52 ft at Jun 9, 2010, 10:00 AM CDT.

actionminormoderate10152006/0906/1006/11
Action stage
15 ft
Minor stage
17 ft
Moderate stage
22 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05506350, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

428 
WGUS43 KLSX 091431
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
931 AM CDT WED JUN 9 2010

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN MISSOURI... 


  MID FORK SALT RIVER NEAR HOLLIDAY


.THIS FLOOD WARNING IS A RESULT OF 1 TO 3 INCHES OF PRECIPITATION THE 
PAST 24 HOURS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC137-100800-
/O.NEW.KLSX.FL.W.0178.100609T1431Z-100610T0800Z/
/PMZM7.1.ER.000000T0000Z.100609T1800Z.100610T0200Z.UU/
931 AM CDT WED JUN 9 2010

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MID FORK SALT RIVER NEAR HOLLIDAY
* UNTIL THURSDAY.
* AT 8:15 AM WEDNESDAY THE STAGE WAS 18.5 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS CURRENTLY CRESTING AT 18.5 FEET AND IS 
  FORECAST TO FALL BELOW FLOOD STAGE THIS EVENING.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     06/10  06/11  06/12  06/13  06/14

SALT RIVER
  HOLLIDAY        17.0   18.48      12.0    8.0    6.9    6.0    5.6
3 follow-up statements
410 
WGUS83 KLSX 091734
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1234 PM CDT WED JUN 9 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...


  NORTH FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY 

  MID FORK SALT RIVER NEAR HOLLIDAY AFFECTING MONROE COUNTY 


.THIS FLOOD WARNING IS A RESULT OF 1 TO 2 INCHES OF PRECIPITATION THE 
PAST 24 HOURS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC111-101734-
/O.EXT.KLSX.FL.W.0167.000000T0000Z-100611T1307Z/
/EWNM7.1.ER.100609T1242Z.100610T0600Z.100610T1307Z.NO/
1234 PM CDT WED JUN 9 2010

THE FLOOD WARNING CONTINUES FOR
  THE NORTH FABIUS RIVER NEAR EWING
* UNTIL THURSDAY.
* AT 11:30 AM WEDNESDAY THE STAGE WAS 11.4 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 11.5 FEET TONIGHT 
  AND FALL BELOW FLOOD STAGE THURSDAY MORNING.

$$

MOC137-101733-
/O.EXT.KLSX.FL.W.0178.000000T0000Z-100611T0400Z/
/PMZM7.1.ER.000000T0000Z.100609T1430Z.100610T0200Z.UU/
1234 PM CDT WED JUN 9 2010

THE FLOOD WARNING CONTINUES FOR
  THE MID FORK SALT RIVER NEAR HOLLIDAY
* UNTIL THURSDAY MORNING.
* AT 12:15 PM WEDNESDAY THE STAGE WAS 18.4 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER CRESTED AT 18.5 FEET THIS MORNING AND IS 
  FORECAST TO FALL BELOW FLOOD STAGE THIS EVENING.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     06/10  06/11  06/12  06/13  06/14

NORTH FABIUS RIVER
  EWING           11.0    11.39      11.3    7.6    6.3    5.3    4.9

SALT RIVER
  HOLLIDAY        17.0    18.39      12.0    8.0    6.9    6.0    5.6
972 
WGUS83 KLSX 100141
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
841 PM CDT WED JUN 9 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
 
  
                    THE MID FORK SALT RIVER 

                        ...NEAR HOLLIDAY 


.THIS FLOOD WARNING IS BASED ON NO ADDITIONAL SIGNIFICANT RAINFALL
WITHIN THE NEXT 24 HOURS...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS 
AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&


MOC137-110140-
/O.EXT.KLSX.FL.W.0178.000000T0000Z-100611T0345Z/
/PMZM7.1.ER.000000T0000Z.100609T1430Z.100610T0145Z.UU/
841 PM CDT WED JUN 9 2010

THE FLOOD WARNING CONTINUES FOR
  THE MID FORK SALT RIVER NEAR HOLLIDAY
* UNTIL LATER THIS EVENING.
* AT 8:15 PM WEDNESDAY THE STAGE WAS 17.3 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE LATER THIS EVENING.


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     06/10  06/11  06/12  06/13  06/14


SALT RIVER
  HOLLIDAY        17.0   17.28      11.5    7.5    6.4    5.5    5.1
705 
WGUS83 KLSX 101447
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
946 AM CDT THU JUN 10 2010

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN MISSOURI...
 
  MID FORK SALT RIVER NEAR HOLLIDAY AFFECTING MONROE COUNTY

.THIS FLOOD WARNING WAS A RESULT OF 2 INCHES OF RAIN ACROSS THE AREA AND LESS 
THAN A TENTH OF AN INCH OF PRECIPITATION IS EXPECTED DURING THE NEXT 24 HOURS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS WILL BE THE LAST FLOOD STATEMENT FOR THIS HIGH WATER EVENT.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC137-101516-
/O.CAN.KLSX.FL.W.0178.000000T0000Z-100611T0345Z/
/PMZM7.1.ER.000000T0000Z.100609T1430Z.100610T0335Z.UU/
946 AM CDT THU JUN 10 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE MID FORK SALT RIVER NEAR HOLLIDAY.
* AT 9:15 AM THURSDAY THE STAGE WAS 15.2 FEET. 
* FLOOD STAGE IS 17.0 FEET.
* CRESTED NEAR 18.53 FEET YESTERDAY MORNING. 
* FELL BELOW FLOOD STAGE OVERNIGHT. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL. 


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     06/11  06/12  06/13  06/14  06/15

SALT RIVER
  HOLLIDAY        17.0   15.25       8.3    7.0    6.2    5.8    5.6

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 9, 7:07 AM CDT, 2 hours 24 minutes earlier.

Area forecast discussion, Jun 9, 7:07 AM CDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
707 AM CDT WED JUN 9 2010

.DISCUSSION...
/344 AM CDT WED JUN 9 2010/

MAIN AREA OF PCPN HAS MOVED OUT OF FORECAST AREA. HOWEVER...SHOWERS
AND THUNDERSTORMS HAVE DEVELOPED ALONG THE COLD FRONT WHICH IS NOW
EXTENDING FROM NORTHWESTERN IL TO JUST NORTH OF QUINCY TO WEST
CENTRAL MO AS OF 08Z. THE MAIN FORECAST ISSUE IN THE SHORT TERM IS
TRYING TO DECIDE WHERE THERE WILL BE RAIN AND WHERE IT WILL BE DRY
FOR TODAY. BEYOND THAT DEALING WITH FRONTAL BOUNDARY MOVING BACK
NORTH BY THURSDAY.

FOR TODAY WILL SEE FRONT SLIDE TO THE SOUTH THROUGH THE AREA WITH
RAIN COMING TO AN END BY 18Z NORTH OF INTERSTATE 70...BUT KEPT
CHANCES OF RAIN SOUTH OF I-70 AS THERE IS STILL SOME DECENT
INSTABILITY AND MOISTURE FOR STORMS TO FIRE OVER THE AREA. AS FOR
HEAVY RAIN CHANCES...QPF FAIRLY MODEST WITH UP TP HALF AN INCH OVER
THE FAR SOUTHERN PORTIONS OF CWA. AS FOR FLASH FLOOD WATCH THAT IS
IN EFFECT UNTIL 12Z THIS MORNING...WILL CANCEL IT BY ZONE ISSUANCE TIME.
TEMPS WILL BE TRICKY TODAY...WITH CLOUD COVER AND SOME PCPN TEMPS
WILL ONLY RISE INTO THE LOW TO MID 80S.

TONIGHT THE FRONT WILL REMAIN TO THE SOUTH OF THE FORECAST
AREA...BUT DO HAVE SLIGHT CHANCE POPS OVER CENTRAL AND SOUTHEAST MO
AFTER 06Z TONIGHT AS STORMS FIRE NORTH OF THE BOUNDARY AND MOVE INTO
THE FORECAST AREA. LOW TEMPS WILL BE IN THE LOW 60S NORTH TO THE
UPPER 60S FAR SOUTH.

THEN ON THURSDAY...FRONT WILL MOVE BACK NORTH AS A WARM FRONT
BRINGING ADDITIONAL CHANCES OF SHOWERS AND THUNDERSTORMS TO THE
AREA. WILL SEE EVEN MORE CHANCES OF STORMS ON FRIDAY AND FRIDAY
NIGHT AS MODELS CONTINUE TO SHOW A CUT-OFF UPPER LOW MAKING ITS WAY
INTO SOUTHEASTERN MO...BEFORE EXITING LATE FRIDAY NIGHT.

AFTER A BIT OF A BREAK ON SATURDAY...A COLD FRONT WILL BEGIN TO MOVE
THROUGH THE REGION WITH EVEN MORE SHOWERS AND THUNDERSTORMS FOR THE
LAST HALF OF THE WEEKEND AND INTO EARLY NEXT WEEK. NO MAJOR CHANGES
TO THE EXTENDED.

BYRD

&&

.AVIATION...
/622 AM CDT WED JUN 9 2010/

COLD FRONT CURRENTLY IS NEAR A KMTO-KSET-KCOU LINE AT 12Z. MAIN
AREA OF RAIN HAS PUSHED SE OF THE REGION EARLY THIS MORNING
LEAVING JUST ISOLD -SHRA. THERE IS AN AREA OF IFR/MVFR CLOUDS WITH
CIGS BETWEEN 900-2000FT EXTENDING FROM CNTRL MO NEWD INTO CNTRL IL
THAT WILL SLOWLY PUSH SEWD THIS MORNING WITH THE COLD FRONT. THEN
SHOULD HAVE VFR CONDITIONS WITH NWLY WINDS FROM LATE MORNING INTO
EARLY EVENING WITH WINDS BECOMING LGT TONIGHT. COLD FRONT WILL
BEGIN TO MOVE BACK NWD LATE TONIGHT/EARLY THURSDAY AS A WARM FRONT
BRINGING NEXT CHANCE OF RAIN.

SPECIFICS FOR KSTL...CIGS ARE ALREADY AT BKN 2700FT AT KSTL AND
NOW 1700FT AT KSET. THINK CIGS WILL BECOME VFR BETWEEN 15-16Z
TIMEFRAME ONCE THESE LOW CLOUDS MOVE SOUTHEAST OF THE AREA. HAVE
INCLUDED VCSH STARTING AT 13Z FOR THE -SHRA POTENTIAL ASSOCIATED
WITH THE RETURNING WARM FRONT.

BRITT

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 9, 4:27 AM CDT, 5 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
427 AM CDT WED JUN 9 2010

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-101200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
427 AM CDT WED JUN 9 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL BE POSSIBLE TODAY MAINLY ALONG AND SOUTH OF
INTERSTATE 70. HOWEVER...ORGANIZED SEVERE WEATHER IS NOT EXPECTED
AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE CHANCE OF THUNDERSTORMS REMAINS IN THE FORECAST FOR PARTS OF
THE AREA THURSDAY THROUGH FRIDAY AS A SLOW MOVING FRONT WAVERS
ACROSS THE REGION AND INTERACTS WITH AN UNSTABLE ATMOSPHERE.

MORE THUNDERSTORMS WILL BE POSSIBLE SATURDAY NIGHT THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

BYRD

In the hours before

Local storm report, Jun 9, 8:01 AM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
801 AM CDT WED JUN 09 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     HEAVY RAIN       PARIS                   39.48N  92.00W
06/09/2010  M1.72 INCH       MONROE             MO   CO-OP OBSERVER

&&

MILLER
Local storm report, Jun 9, 8:02 AM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
802 AM CDT WED JUN 09 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       VANDALIA                39.31N  91.49W
06/09/2010  M1.71 INCH       AUDRAIN            MO   CO-OP OBSERVER

&&

MILLER
Local storm report, Jun 9, 8:03 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
803 AM CDT WED JUN 09 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 AM     HEAVY RAIN       3 NNE GRIGGSVILLE       39.75N  90.71W
06/09/2010  M2.02 INCH       PIKE               IL   CO-OP OBSERVER

&&

MILLER
Local storm report, Jun 9, 8:12 AM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
812 AM CDT WED JUN 09 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       MOUNT STERLING          39.98N  90.76W
06/09/2010  M2.30 INCH       BROWN              IL   CO-OP OBSERVER

&&

MILLER
Local storm report, Jun 9, 8:39 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
839 AM CDT WED JUN 09 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       PERRY                   39.78N  90.75W
06/09/2010  M2.21 INCH       PIKE               IL   CO-OP OBSERVER

            MEASURED AT UNIVERSITY OF ILLINOIS ORR AGRICULTURE
            RESEARCH CENTER

&&

MILLER
Local storm report, Jun 9, 8:40 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
840 AM CDT WED JUN 09 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       VALLEY PARK             38.55N  90.48W
06/09/2010  M1.64 INCH       ST. LOUIS          MO   CO-OP OBSERVER

&&

MILLER

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 7:16 PM CDTRiver Flood WarningLSXLincoln14 hr
Jun 8, 8:18 PM CDTAreal Flood AdvisoryLSXMonroe6 hr
Jun 8, 8:50 PM CDTAreal Flood AdvisoryLSXCole, Osage6 hr
Jun 8, 9:27 PM CDTFlash Flood WarningLSXCole, Osage6 hr
Jun 8, 9:38 PM CDTFlash Flood WarningLSXMarion, Ralls6 hr
Jun 8, 10:07 PM CDTFlash Flood WarningLSXFranklin, Gasconade6 hr
Jun 8, 10:20 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Jefferson, Washington37 min
Jun 8, 10:50 PM CDTFlash Flood WarningLSXCrawford, Washington6 hr
Jun 9, 12:09 AM CDTRiver Flood WarningLSXMonroe8 hr
Jun 9, 3:25 AM CDTAreal Flood WarningLSXOsage8 hr
Jun 9, 3:52 AM CDTAreal Flood WarningLSXGasconade8 hr
Jun 9, 10:20 AM CDTRiver Flood WarningLSXJefferson, Saint Louis60 days
Jun 9, 10:24 AM CDTRiver Flood WarningLSXFranklin3 days
Jun 9, 10:43 AM CDTRiver Flood WarningLSXCallaway, Cole22 days
Jun 9, 10:43 AM CDTRiver Flood WarningLSXFranklin, Warren22 days
Jun 9, 10:43 AM CDTRiver Flood WarningLSXSaint Charles, Saint Louis24 days

Nearby

River Flood Warnings in Missouri, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.